# SDR AU980543

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: 752383
- Condition: Seized
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOWNLOCK ACTUATOR ROD END BEARING DIRTY AND PARTIALLY SEIZED.
